MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE HAND PACK (HPPSE)258; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE HAND PACK (HPPSE)258; GENERAL SURGERY TRAY (KIT)
Model Number SOP21HPPSF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the device history record, gown 9545ncc,lot# 2508bq was manufactured on 31st aug to 06th sep 2018.No exception was recorded in the device history record that could lead to the reported incident.No sample was returned for investigation.Supplier reviewed their environment control, temperature/humidity, differential pressure, air exchange time, particle, settling microbe, planktonic bacteria and surface microorganisms monitor/test record from jan to dec 2018, all are within the specification.There is no abnormal situation found.According to the production environment control procedure, each workshop shall do the routine daily clean and comprehensive clean once or twice a week.From the investigation, the root cause could not be determined.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.From the device history record, gown 90270nba, lot#0549ba was manufactured on 15th to 16th feb 2019.No exception was recorded in the device history record that could lead to the reported incident.No sample was returned for investigation.Supplier reviewed on the factory working environment control process.Operators clean the ground and counter tops every 2 hours to maintain the cleanliness of the floor/counter tops.They checked the relevant environmental cleaning record and did not find any deviation.The raw materials were all provided by cardinal health, there is no change in raw materials and no deviation found during the production process.From the investigation, the root cause could not be determined.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer informed cardinal health that they have noticed an increase in infections and believes it¿s in conjunction with the gown recall.This case used a cardinal health hand pack sop21hppsf that contained an aami level 3 gown 9545ncc and 90270nba.Gown 9545ncc and 90270nba were not part of the recall.The procedure was performed prior to the hold and recall notice(s) that were provided to customers beginning on 1/12/2020.Procedure performed was a left carpal tunnel release where the patient developed a surgical site infection diagnosed in a post-surgical office visit.The patient¿s infection is now healed.

Brand Name
HAND PACK (HPPSE)258
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9760266
Report Number1423537-2020-00432
Device Sequence Number11425692
Product Code LRO
UDI-Device Identifier10888439440010
UDI-Public10888439440010
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOP21HPPSF
Device Catalogue NumberSOP21HPPSF
Device Lot Number225083
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight64